Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1951, Volume 6, Issue 2(42), Pages 16–101 (Mi umn6833)  

This article is cited in 1 scientific paper (total in 1 paper)

Two-dimensional problems of the calculus of variations

A. G. Sigalov


Full text: PDF file (8435 kB)

Bibliographic databases:

Citation: A. G. Sigalov, “Two-dimensional problems of the calculus of variations”, Uspekhi Mat. Nauk, 6:2(42) (1951), 16–101

Citation in format AMSBIB
\Bibitem{Sig51}
\by A.~G.~Sigalov
\paper Two-dimensional problems of the calculus of variations
\jour Uspekhi Mat. Nauk
\yr 1951
\vol 6
\issue 2(42)
\pages 16--101
\mathnet{http://mi.mathnet.ru/umn6833}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=43400}
\zmath{https://zbmath.org/?q=an:0044.10105}


Linking options:
  • http://mi.mathnet.ru/eng/umn6833
  • http://mi.mathnet.ru/eng/umn/v6/i2/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Alber, “The topology of functional manifolds and the calculus of variations in the large”, Russian Math. Surveys, 25:4 (1970), 51–117  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук
    Number of views:
    This page:381
    Full text:305
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021